Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 33, NWS Mobile, AL

May 7, 2020

NWS Mobile, AL issued this small craft advisory at May 7, 2020, 3:35 PM CDT. It took effect at May 8, 2020, 10:34 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
May 7, 2020, 3:35 PM CDT (20:35 UTC)
In effect from
May 8, 2020, 10:34 AM CDT
Expired
May 9, 2020, 3:00 PM CDT
In force
28 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

602 
WHUS74 KMOB 072035
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
335 PM CDT Thu May 7 2020

GMZ631-632-650-655-670-675-080445-
/O.NEW.KMOB.SC.Y.0033.200508T1800Z-200509T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
335 PM CDT Thu May 7 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 11 AM CDT
SATURDAY...

* WHAT...South to southwest winds 15 to 25 knots Friday becoming
  northwest Friday night. Gusts up to 30 kt Friday night into
  Saturday morning. Seas building to 4 to 7 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 1 PM Friday to 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
176 
WHUS74 KMOB 080405
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1105 PM CDT Thu May 7 2020

GMZ631-632-650-655-670-675-081200-
/O.CON.KMOB.SC.Y.0033.200508T1800Z-200509T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1105 PM CDT Thu May 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO
11 AM CDT SATURDAY...

* WHAT...South to southwest winds 15 to 25 knots Friday becoming
  northwest Friday night. Gusts up to 30 kt Friday night into
  Saturday morning. Seas building to 4 to 7 ft. Waves in bays and
  sounds building to 2 to 3 feet. 

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...From 1 PM Friday to 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
463 
WHUS74 KMOB 080940
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
440 AM CDT Fri May 8 2020

GMZ630-081800-
/O.EXB.KMOB.SC.Y.0033.200508T2000Z-200509T1600Z/
Northern Mobile Bay-
440 AM CDT Fri May 8 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 AM CDT SATURDAY...

* WHAT...South to southwest increasing to 18 to 23 knots today
  becoming north tonight. Gusts up to 30 knots. Waves building to
  around 2 feet.

* WHERE...Northern Mobile Bay.

* WHEN...From 3 PM this afternoon to 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-655-081800-
/O.EXT.KMOB.SC.Y.0033.200508T2000Z-200509T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
440 AM CDT Fri May 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 AM CDT SATURDAY...

* WHAT...South to southwest winds increasing to 18 to 25 knots
  today becoming north tonight. Gusts up to 30 knots. Seas
  building to 3 to 5 feet. Waves in bays and sounds building to 2
  to 3 feet.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...From 3 PM this afternoon to 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-081800-
/O.EXT.KMOB.SC.Y.0033.200508T2000Z-200509T2000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
440 AM CDT Fri May 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM CDT SATURDAY...

* WHAT...South to southwest winds increasing to 18 to 25 knots
  today becoming north tonight. Gusts up to 30 knots. Seas
  building to 5 to 7 feet.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...From 3 PM this afternoon to 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
682 
WHUS74 KMOB 081534
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1034 AM CDT Fri May 8 2020

GMZ630>632-650-655-082345-
/O.EXT.KMOB.SC.Y.0033.200508T1534Z-200509T1600Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1034 AM CDT Fri May 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SATURDAY...

* WHAT...South to southwest winds increasing to 18 to 25 knots 
  today becoming north tonight. Gusts up to 30 knots. Seas 
  building to 3 to 5 feet. Waves in bays and sounds building to 
  2 to 3 feet.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-082345-
/O.EXT.KMOB.SC.Y.0033.200508T1534Z-200509T2000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1034 AM CDT Fri May 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT SATURDAY...

* WHAT...South to southwest winds increasing to 18 to 25 knots 
  today becoming north tonight. Gusts up to 30 knots. Seas 
  building to 5 to 7 feet.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
055 
WHUS74 KMOB 082355
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
655 PM CDT Fri May 8 2020

GMZ630>632-650-655-090800-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-200509T1600Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
655 PM CDT Fri May 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

* WHAT...Winds becoming north 15 to 25 kt with gusts up to 30 kt 
  and seas building to 4 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Mississippi Sound, Southern Mobile Bay 
  and Northern Mobile Bay.

* WHEN...Until 11 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-090800-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-200509T2000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
655 PM CDT Fri May 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT
SATURDAY...

* WHAT...Winds becoming north 15 to 25 kt with gusts up to 30 kt 
  and seas building to 5 to 7 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
185 
WHUS74 KMOB 090800
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
300 AM CDT Sat May 9 2020

GMZ630>632-650-655-091600-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-200509T1600Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
300 AM CDT Sat May 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...North winds 18 to 25 kt with gusts up to 30 kt. Seas 2 
  to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Mississippi Sound, Southern Mobile Bay 
  and Northern Mobile Bay.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-091600-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-200509T2000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
300 AM CDT Sat May 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt. Seas 5 to
  6 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
625 
WHUS74 KMOB 090804 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Mobile AL
304 AM CDT Sat May 9 2020

GMZ630>632-650-655-091600-
/O.COR.KMOB.SC.Y.0033.000000T0000Z-200509T1600Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
304 AM CDT Sat May 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...Northeast winds 18 to 25 kt with gusts up to 30 kt. Seas 2 
  to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Mississippi Sound, Southern Mobile Bay 
  and Northern Mobile Bay.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-091600-
/O.COR.KMOB.SC.Y.0033.000000T0000Z-200509T2000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
304 AM CDT Sat May 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt. Seas 5 
  to 6 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
594 
WHUS74 KMOB 091545
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1045 AM CDT Sat May 9 2020

GMZ630>632-650-655-092000-
/O.EXT.KMOB.SC.Y.0033.000000T0000Z-200509T2000Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1045 AM CDT Sat May 9 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...Northeast winds 18 to 25 kt with gusts up to 30 kt. Seas
  2 to 4 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Mississippi Sound, Southern Mobile Bay 
  and Northern Mobile Bay.

* WHEN...Until 3 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-092000-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-200509T2000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1045 AM CDT Sat May 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt. Seas
  4 to 6 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 3 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 7, 1:27 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 7, 1:27 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
127 PM CDT Thu May 7 2020

.NEAR TERM /Now Through Friday/...Currently over the Southeast, the
region generally remains under zonal northwesterly flow. Low level
high pressure has shifted east to over Mississippi at noon time,
bringing a light northerly surface flow to the forecast area. A dry
airmass remains over the Southeast, with the eastern edge of the
forecast area and western Florida Panhandle seeing the driest
conditions at noontime.

The low level high pressure is expected to shift quickly east over
the southeast, with generally southerly surface flow returning to the
forecast area tonight. With relatively light low level flow,
moisture levels will be slow to increase overnight. Best moisture
return remains west of the forecast area through sunrise Friday and
south of I-10. Increasing upper level cloud cover from convection
over the Central Plains will move over the forecast area overnight,
that when combined with the return of southerly flow, will bring an
upward tick on temperatures from the previous night. Low
temperatures ranging from upper 40s over the drier northeastern
portions of the forecast area, to around 50 elsewhere north of I10.
Low temperatures in the low to mid 50s expected along I-10 and
points south.

Friday, a cold front will move southeast across the Mississippi
river to the northwestern-most areas of the forecast area by 00z
Saturday. Low level flow off the Gulf strengthens as the front
approaches, increasing moisture levels over the forecast area.
Guidance is advertising increasing instability through the day, with
the best increase being south of Highway 84. MLCapes rise into the
500-1000J/kg range, enough for a strong to marginally severe storm.
Effective Bulk Shear rises into the 40-60 knot range. Best upper
support remains north of Highway 84, though. All in all, am
expecting strong to marginally severe storms to be possible as a
weakening squall line moves southeast across the forecast area, with
the best combination being over along and southwest of a Perry Co,
MS to Baldwin Co, AL line. High temperatures Friday are expected to
raise into the mid 70s over Wayne and Choctaw counties as the front
and increasing precipitation moves across the forecast area to
around 80 along the I-10 corridor into south-central Alabama with
this area seeing the most heating during the day.
/16
&&

.AVIATION...
18Z issuance...VFR conditions expected through the forecast.
Northerly winds of 5 to 10 knots will transition to south to
southwesterly this afternoon into the evening. Winds are expected to
lighten to 5 knots or less over the forecast area tonight, around 5
knots along the coast. Skies will see increasing mid/upper level
cloud cover overnight into Friday as a cold front approaches from
the northwest, with CIGS remaining well above VFR minimums through
18z.
/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Friday morning through Saturday
     morning for ALZ265-266.

FL...High Rip Current Risk from Friday morning through Saturday
     morning for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 7, 5:00 AM CDT, 10 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
500 AM CDT Thu May 7 2020

ALZ265-266-FLZ202-204-206-081000-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
500 AM CDT Thu May 7 2020

...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

There is a MODERATE RISK of rip currents tonight for the coastal
Alabama and northwest Florida beaches.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Wednesday.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-081000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
500 AM CDT Thu May 7 2020

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Wednesday.

GMZ630-633>636-081000-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
500 AM CDT Thu May 7 2020

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous conditions may develop due to increasing onshore winds
Friday and offshore winds late Friday night through Saturday.
Operators of small craft should exercise caution.

GMZ631-632-650-655-670-675-081000-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
500 AM CDT Thu May 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous conditions may develop due to increasing onshore winds
Friday and offshore winds late Friday night through Saturday.
Operators of small craft should exercise caution.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 4:28 AM CDTRip Current StatementMOBBaldwin, Mobile50 hr

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.